# SDR TRAX200701907

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 14,961 hours, 12,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST OF EMERG LIGHTING SYSTEM, THE FLOOR LEVEL EXIT LIGHTS AT THE LT/RT OVERING EXITS, FWD OF THE SERVICE DOOR, AND ON THE AFT FACE OF THE GALLEY ARE INOP, 4 LIGHTS TOTAL.
